ABBOTT MODEL 2088TC/52

Have had the implant since 8/2021. They had to go in and change the leads because they were irritating my heart. Everything was fine until after that until October of this year. Now I hve shortness of breath, fatigue and dizziness since then. Had a Abbott technition do an ajustment 3 weeks ago, but now the symtons are back. Have had all the tests done; blood, echco, ct scan and everthing comes back normal. Anyone else having this experience?


7 Comments

settings?

by Tracey_E - 2021-12-08 16:06:58

If it happened right after the settings were changed, go back and ask them to undo whatever they did. 

Settings

by saskflyer - 2021-12-08 21:24:18

After they did the setting my doc turned the pacer part off but I still have the symtons

 

Confused

by MinimeJer05 - 2021-12-08 22:52:20

Hello,

Just to clarify -- everything was fine and then you suddenly started feeling the shortness of breath, dizziness and fatigue? After this, the PM tech adjusted settings (and this made things better?) but only for a few weeks?

If that assumption is right, then are you sure there isn't something unrelated to the PM at play?

I myself am experiencing vision/motion issues and I guess you could lump fatigue into that (I'm not one to worry about feeling tired and out of it, I've worked overnights and long shifts and am use to the feeling) and am working closely with my docs to determine the cause as my cardiologist is insistent that it's not hesrt or PM-related. 
 

For me, it's just a weird coincidence at this point until I can prove otherwise. I'm just wondering if you might be in the same boat? If your PM and overall heart health is looking good?

Keep is posted on what you find out. 
 

Jer

So Sorry to hear .

by KF - 2021-12-09 00:54:47

I have had my Medtronic Azure XT since April last year. (Bradycardia) I have irritation at the implant site. I know scars itch when their new and years after. And its creepy to see in the mirror ,when my shirt is off and  how when I move my left arm, the pacemaker move under my skin. What gets me upset is sometimes  there is a "ONE" beat pause when I check my pulse. I was told that its the pacemaker interacting with my heart.That was by a member in this club. At 71 I try to ignore all the achs and pains. 

 

Lead change

by Finn - 2021-12-09 09:35:13

I had shortness of breath for several months after a lead extraction, not exactly sure what it was but they said I had some fluid around the heart. Plurasy, spelling ??

Pleurisy

by AgentX86 - 2021-12-09 16:08:13

The pleura are two "sacks" around the lungs.  One is stuck to the chest wall and the other around the lungs.  There is a "lubricant" between them that, when the lung expands it doesn't scrape along the chest wall.  Pleurisy is when this fluid isn't right.  Pleurisy is when the pleura are inflamed.  This is usually caused by a virus or perhaps a bacterial infection.  Pleurisy is more of a symptom than a disease so it could be any number of very different problems of varying seriousness.  Your doctors need to get to the bottom of it (they probably already have).

Clarify

by saskflyer - 2021-12-09 17:27:47

About four months into my implant they had to go in and reposotion the leads because irritation caused over 800cc of fluid in my chest. After that I was fine until this October when I started feeling the shortness of breath/ fatique thing. The actual Abbott tech/sales guy checked out the pacemake and said it was causing my heart to go into afib, hense the symtons. After a couple of days symtons reappeared; my doc said he turned down the pacing to 50 or thereabouts. Fine for a few days then here come the symtons again; magnified by any type of exertion. This is where I am at, losing my patience over this whole deal.

 

You know you're wired when...

You have a T-shirt that reads “Wired4Sound”.

Member Quotes

I have earned my Black Belt. I now teach class!